# SDR CA990311064

- Difficulty date: January 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC3
- Engine: Pwa PT6A135
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Fitting
- Part number: C3U547
- Condition: Cracked
- Location: Mlg
- Component: C3U1004
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACKS FOUND IN LANDING GEAR FITTING ON INNER SURFACE EDGE OF FITTING.  PARTS REPLACED.
